# SDR BB05018

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LEFT AFT SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER (M1210).
